Is it safe to take Benadryl (diphenhydramine) with Vicodin?

It is safe. However, taking benadryl (diphenhydramine) with Vicodin could increase the chances of central nervous system and respiratory depression. Always ask your physician for advice in weighing the dangers against the benefits.

Related Questions

Took 10mg Vicodin last night around 5pm. Woke up with nausea and took 50mg of Benadryl (diphenhydramine) around 11am next day. Is this okay and safe?

Depends. but common side effects of drugs in the opiate class (such as Vicodan) include nausea and drowsiness. It is ok to take Benadryl (diphenhydramine) but whether it helps or not is another issue In the future, be sure to inform your doctor about this experience since you will likely react to other opiates as well with the same symptoms. Read more...

I took 100mg of diphenhydramine and a vicodin ealier. Will I be fine?

CNS &RES DEPRESSION. Yoy may have central nervous system and respiratory depression.I f you awake avoid activities which require to be mentally alert, like driving and operating hazardous machinery and swimming concomitant use of these two sedatives should be avoided. Read more...

Can you take 5 mg of Vicodin and 25 mg of Benadryl together? I weigh 113 pounds and I'm a female. I have an ovarian cyst and I hardly ever take pain medications so I'm a little afraid and my allergies are killing me.

Nasal steroid? Whether you can take these medications depend greatly on their adverse effects . Both Benadryl and Vicodin have sedating effect and Vicodin may cause abdominal upset for some people. However if the pain is bad, you may have little choice. If you are referring to nasal congestion, a nasal steroid will likely work better than an antihistamine. Read more...
It's OK. Good afternoon, this combination of medications is safe to take, however you may become drowsy so be sure not to drive for the next few hours and do not consume any alcohol. Hope this helps and your pain improves. Read more...